# SDR KBM2004F00001

- Difficulty date: October 22, 2003
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 13,585 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 647510033
- Part serial: 2292
- Condition: Sticks
- Location: Fuel Gauge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL GAUGE STICKS AT 20 PERCENT EVEN WHEN 65 GALLONS ADDED.  REMOVED FUEL PROBE, BENCH TESTED, INSPECTED, FOUND GOOD.
